# SDR 97ZZZM755

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831CA
- Make and model: Beech 1900D
- Aircraft serial: UE20
- System (JASC): 3425 · Integrated Flight System
- Part: Dpu
- Part number: 6229682002
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS DISPLAY PROCESSING UNIT INOPERATIVE.
